Alert archive / South Carolina / Frost Advisories in 2005

Frost Advisory 3, NWS Charleston, SC

November 11, 20054 counties in South Carolina; Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this frost advisory at Nov 11, 2005, 3:06 AM EST for 4 counties in South Carolina; Jenkins County, Screven County, Georgia. It took effect at Nov 12, 2005, 4:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2005, 3:06 AM EST (08:06 UTC)
In effect from
Nov 12, 2005, 4:00 AM EST
Expired
Nov 12, 2005, 9:00 AM EST
In force
5 hr
Issued by
NWS Charleston, SC

Counties Jenkins County, GA, Screven County, GA, Allendale County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 28 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2005-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2005-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897117136156175194214233253272292Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3488 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 110806
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
306 AM EST FRI NOV 11 2005

SCZ045-112230-
/O.CAN.KCHS.LW.Y.0001.000000T0000Z-051111T1100Z/
/O.NEW.KCHS.FR.Y.0003.051112T0900Z-051112T1300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
306 AM EST FRI NOV 11 2005

...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELED THE LAKE
WIND ADVISORY FOR LAKE MOULTRIE AS WINDS HAVE SUBSIDED JUST BELOW
ADVISORY CRITERIA. NORTHEAST WINDS 15 TO 20 KNOTS THIS MORNING
WILL DIMINISH THROUGHOUT THE DAY.

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. 

A COOL AREA OF HIGH PRESSURE WILL MOVE OVER THE AREA TONIGHT
ALLOWING TEMPERATURES TO DROP INTO THE MID 30S ACROSS FAR INLAND
AREAS. SCATTERED FROST IS LIKELY MAINLY NORTH AND WEST OF A LINE
FROM CARNES CROSSROAD TO HUGER TO SHULERVILLE...EXCLUDING AREAS
IMMEDIATELY SURROUNDING LAKE MOULTRIE.

A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE VEGETATION.

$$

GAZ087-088-SCZ040-042>044-112230-
/O.NEW.KCHS.FR.Y.0003.051112T0900Z-051112T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE
306 AM EST FRI NOV 11 2005

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. 

A COOL AREA OF HIGH PRESSURE WILL MOVE OVER THE AREA TONIGHT
ALLOWING TEMPERATURES TO DROP INTO THE MID 30S ACROSS FAR INLAND
AREAS. SCATTERED FROST WILL RESULT AND IS MOST LIKELY NORTH AND
WEST OF A LINE FROM MILLEN AND HAMPTON NORTHEAST TO 
WALTERBORO AND SUMMERVILLE.

A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE VEGETATION.

$$

RJB
5 follow-up statements
000 
WWUS72 KCHS 111435
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
935 AM EST FRI NOV 11 2005

GAZ087-088-SCZ040-042>045-112230-
/O.CON.KCHS.FR.Y.0003.051112T0900Z-051112T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
935 AM EST FRI NOV 11 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EST
SATURDAY...

A COOL AREA OF HIGH PRESSURE WILL MOVE OVER THE AREA TONIGHT
ALLOWING TEMPERATURES TO DROP INTO THE MID 30S ACROSS FAR INLAND
AREAS. A FEW LOWS MAY DIP INTO THE LOWER 30S...MAINLY IN SHELTERED
LOCATIONS. SCATTERED FROST WILL RESULT...AND IS MOST LIKELY NORTH
AND WEST OF A LINE FROM MILLEN AND HAMPTON NORTHEAST TO WALTERBORO
AND SUMMERVILLE.

A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE VEGETATION.

$$

JRL
000 
WWUS72 KCHS 112019
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
319 PM EST FRI NOV 11 2005

GAZ087-088-SCZ040-042>045-121030-
/O.CON.KCHS.FR.Y.0003.051112T0900Z-051112T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
319 PM EST FRI NOV 11 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EST
SATURDAY...

HIGH PRESSURE SETTLING ACROSS THE AREA WILL KEEP WINDS CALM AND
SKIES CLEAR OVERNIGHT. THIS WILL ALLOW TEMPERATURES TO PLUMMET
INTO THE MID 30S OVER PARTS OF INTERIOR SOUTH CAROLINA AND
GEORGIA...ALLOWING SCATTERED FROST TO FORM. THIS IS MAINLY WEST OF
A LINE FROM MILLEN AND HAMPTON TO WALTERBORO AND SUMMERVILLE.
LOWER 30S ARE NOT OUT OF THE QUESTION...ESPECIALLY IN SHELTERED
LOCATIONS AWAY FROM URBAN AREAS.

A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE VEGETATION.

$$

JRL
000 
WWUS72 KCHS 120333
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1033 PM EST FRI NOV 11 2005

GAZ087-088-SCZ040-042>045-121030-
/O.CON.KCHS.FR.Y.0003.051112T0900Z-051112T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
1033 PM EST FRI NOV 11 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EST
SATURDAY FOR MOST OF INTERIOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH 
CAROLINA...

HIGH PRESSURE WILL MAINTAIN CLEAR SKIES AND CALM WINDS ACROSS THE
AREA TONIGHT. WITH A DRY AIR MASS IN PLACE THIS WILL ALLOW FOR
TEMPERATURES TO FALL TO THE LOWER AND MIDDLE 30S ACROSS MOST OF
INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. AS A
RESULT...WIDESPREAD FROST WILL FORM OVERNIGHT AND WILL CONTINUE
UNTIL ABOUT 60 TO 90 MINUTES AFTER DAYBREAK.

THE FROST IS MOST LIKELY IN LOCATIONS WEST OF A LINE FROM THRIFT
TO ROCKY FORD AND NEWINGTON IN GEORGIA...CONTINUING TO
SHIRLEY...CUMMINGS...HENDERSONVILLE...SUMMERVILLE TO SHULERVILLE
IN SOUTH CAROLINA.

FROST WILL NOT BE AS WIDESPREAD NEAR LAKE MOULTRIE...NOR NEAR
SOME OF THE RIVERS SUCH AS THE COOPER...THE EDISTO OR THE SAVANNAH.

A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING
HOURS. 

IF YOU HAVE AGRICULTURAL INTERESTS...YOU SHOULD ALREADY HAVE
TAKEN ACTION TO PROTECT OUTSIDE VEGETATION. IF NOT...DO SO AS
QUICKLY AS POSSIBLE TO PROTECT AGAINST DAMAGE TO YOUR PLANTS.

$$

33
000 
WWUS72 KCHS 120955
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
455 AM EST SAT NOV 12 2005

GAZ087-088-SCZ040-042>045-121400-
/O.EXT.KCHS.FR.Y.0003.000000T0000Z-051112T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
455 AM EST SAT NOV 12 2005

...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING...

HIGH PRESSURE CENTERED OVER THE REGION HAS RESULTED IN LIGHT
WINDS...CLEAR SKIES...AND EXCELLENT RADIATIONAL COOLING
CONDITIONS ACROSS INTERIOR SOUTHEAST SOUTH CAROLINA AND INTERIOR
SOUTHEAST GEORGIA THIS MORNING. TEMPERATURES ARE EXPECTED TO DROP
A FEW MORE DEGREES AROUND SUNRISE THIS MORNING...INTO THE LOWER
AND MIDDLE 30S...RESULTING IN SCATTERED FROST ACROSS THE ADVISORY
AREA. FROST IS EXPECTED TO DISSIPATE 60 TO 90 MINUTES AFTER
DAYBREAK.

FROST IS MOST LIKELY IN LOCATIONS WEST OF A LINE FROM ROCKY FORD
AND NEWINGTON IN GEORGIA...CONTINUING TO ESTILL...SUMMERVILLE AND
SHULERVILLE IN SOUTH CAROLINA.

FROST WILL NOT BE AS WIDESPREAD NEAR LAKE MOULTRIE...NOR NEAR
SOME OF THE RIVERS SUCH AS THE COOPER...THE EDISTO OR THE
SAVANNAH.

A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING
HOURS.

IF YOU HAVE AGRICULTURAL INTERESTS...YOU SHOULD ALREADY HAVE
TAKEN ACTION TO PROTECT OUTSIDE VEGETATION. IF NOT...DO SO AS
QUICKLY AS POSSIBLE TO PROTECT AGAINST DAMAGE TO YOUR PLANTS.

$$

JRJ
000 
WWUS72 KCHS 121349
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
849 AM EST SAT NOV 12 2005

GAZ087-088-SCZ040-042>045-121500-
/O.EXP.KCHS.FR.Y.0003.000000T0000Z-051112T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
849 AM EST SAT NOV 12 2005

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

WARMER TEMPERATURES NO LONGER SUPPORT FROST. THEREFORE THE FROST
ADVISORY WILL EXPIRE ON SCHEDULE.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 11, 2:05 AM EST, 1 hour 1 minute earlier.

Area forecast discussion, Nov 11, 2:05 AM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
205 AM EST FRI NOV 11 2005

.SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...HIGH PRES BUILDING INTO
THE AREA BEHIND A FRONTAL BNDRY NOW LOCATED ACROSS CNTRL FL WILL
PROVIDE A COOL NE FLOW OVER THE AREA WITH HIGH TEMPS ABOUT 10
DEGREES COOLER /66-68 DEGREES/ THAN YDA. AS THE HIGH SETTLES CLOSER
TO THE AREA TONIGHT...EXCELLENT RADIATIONAL COOLING CONDITIONS WILL
ALLOW TEMPS TO DROP INTO THE MID TO UPPER 30S INLAND. THUS...PLAN TO
ISSUE A FROST ADVISORY FOR FAR INTERIOR COUNTIES AS FAR S AS JENKINS
CO IN GA. THANKS ILM/CAE/FFC FOR THE COORDINATION. TEMPS SHOULD WARM
QUICKLY SAT INTO THE LOWER 70S AS FLOW BECOMES MORE ONSHORE WITH THE
AFOREMENTIONED HIGH PRES SLIDING E OFF THE NC OUTER BANKS.
INCREASING LOW LVL MOISTURE WILL KEEP TEMPS FROM DROPPING TOO FAR
INTO THE 40S SUN MORNING.
&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...NAM A BIT MORE AGGRESSIVE
THAN THE GFS IN BRINGING IN PRECIP SUN WITH THE ONSHORE FLOW. PREFER
TO KEEP A DRY FCST AS NO SIGNIFICANT TRIGGERS APPEAR TO BE PRESENT
ATTM. WEAK FRONT APPROACHES MON BUT HIGH PRES TO THE SE PREVENTS IT
FROM PASSING THROUGH. ANOTHER FRONT APPROACHES TUE AND PLAN TO
EXTEND SLGT CHC POPS INTO TUE NIGHT WITH FROPA. TEMPS WILL REMAIN
ABOVE NORMAL SUN-TUE BEFORE RETURNING TO NEAR NORMAL FOR WED AND
POSSIBLY EVEN BELOW NORMAL THU AS A LARGE AREA OF COOL HIGH PRES
MOVES INTO THE EASTERN HALF OF THE U.S.
&&

.MARINE...CURRENT 20-25 KT NLY SURGE IS EXPECTED TO SHIFT FROM THE
SOUTH CAROLINA WATERS TO THE GEORGIA COASTAL WATERS AOB DAYBREAK. AN
INITIAL POST-FRONTAL SURGE LAST EVENING BROUGHT SCA CONDITIONS INTO
AMZ354...BUT HAS SINCE DIMINISHED WITH PROSPECTS OF INCREASING WINDS
AND SEAS AGAIN AFTER 08Z. WILL LEAVE FLAGS IN PLACE FOR ALL OF OUR
GEORGIA WATERS AND LIKELY INIT WITH SCEC FOR OUR SOUTH CAROLINA
WATERS INCLUDING THE CHARLESTON HARBOR EARLY. BUILDING SEAS IN OUR
OUTER GEORGIA WATERS SHOULD PEAK BY MIDDAY BUT MAY BE SLOW TO
DIMINISH TONIGHT WITH CONTINUING NE FLOW.

SFC HIGH PRES SHOULD GRADUALLY EASE OFFSHORE LATE IN THE WEEKEND
WITH LIGHT ONSHORE FLOW EXPECTED. A VERY WEAK SFC TROF MAY DEVELOP
LATE SUN INTO MON OFF THE COAST BUT DESPITE SOME VARIABLE DIRECTIONS
AT TIMES...SPEEDS SHOULD BE WELL BLO 15 KT. GRADIENT FLOW IS EXPECTED
TO BECOME MORE SSW ON TUE AS THE NEXT FRONT APPROACHES FROM THE W.
&&

.FIRE WEATHER...EXPECTING RH VALUES OF 25-30 PERCENT TDA ACROSS THE
AREA SO PLAN TO HEADLINE NEAR CRITICAL RH VALUES IN THE FWF. WINDS
WILL NOT BE AN ISSUE SO NO NEED FOR A WATCH.
&&

.LAKE WINDS...LATEST LAND OBS SHOW 10 TO 15 KT BTWN FLO AND CHS SO
BELIEVE WE ARE STILL SEEING SOME GUSTS ABOVE 20 KT ACROSS THE OPEN
WATERS OF LAKE MOULTRIE AT THIS HOUR. AS PRES RISES IN THE REGION
DIMINISH WILL LOWER ADVISORY FOR THIS PACKAGE AND INITIALIZE SPEEDS
15 TO 20 KT THIS MORNING...DECREASING THIS AFTN.
&&

.AVIATION...VFR CONDITIONS EXPECTED TO CONTINUE. LIGHTER SFC WINDS
AT SAV HAS PROMPTED 06Z MENTION OF LLWS. WHEN MIXING STRENGTHENS
LATER THIS MORNING...LLWS WILL QUICKLY SUBSIDE.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FROST ADVISORY TONIGHT GAZ087-088.
SC...FROST ADVISORY TONIGHT SCZ040-042>045.
MARINE...SMALL CRAFT ADVISORY AMZ354-374.

&&

RJB/24
Hazardous weather outlook, Nov 10, 3:45 PM EST, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK..UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EST THU NOV 10 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-111000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
345 PM EST THU NOV 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TONIGHT.
.LAKE WINDS...A LAKE WIND ADVISORY IS IN EFFECT THROUGH TONIGHT FOR
LAKE MOULTRIE IN BERKELEY COUNTY SOUTH CAROLINA. 15 TO 25 KNOT WINDS
ARE EXPECTED. SOME HIGHER GUSTS ARE POSSIBLE ACROSS OPEN LAKE WATERS
THIS EVENING IN THE WAKE OF A STRONG COLD FRONT PASSAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
.FIRE WEATHER...NEAR CRITICAL RH VALUES ARE EXPECTED FRIDAY
AFTERNOON. FIRE WEATHER OFFICIALS SHOULD SEE THE FIRE WEATHER
FORECAST FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

JPC

Nearby

Frost Advisories in South Carolina, 2005Frost Advisories in Georgia, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.